# SDR CALA2022121203365

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 68,930 hours, 25,020 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Tie
- Part number: NA
- Condition: Cracked
- Location: Sta540/ Lbl 6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA. 540 AND LBL 6.14 IS CRACKED SUPPORT TASK NSA EMX NR 00056 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 N/R 5867034, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE V912634. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION NSA EMX N/R 00056 AND HANGER N/R 5867034 FOR WORK ACCOMPLISHED U354653, 12/02/2022. CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00056, AND HANGER INSPECTION COMPLETE
